# SDR UPS05443726

- Difficulty date: January 8, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1220 RBL 118 BELOW FLOOR INTERCOSTAL WEB FOUND CRACKED.  WEB REPAIR PER SRM 51-40-02 FIG 1.
